# SDR N6WA2024110501

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N508GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10045
- Aircraft time: 47,785 hours, 38,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connecting Rod
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN FROM THE OUTSIDE. REPLACED FWD HAND RAIL CONNECTING ROD IAW CRJ 550 AMM52-11-05.
